Translated by: MOS Education Team – Marco Polo
The Ministry of Health of Guyana confirmed that a 13-year-old Moruca boy died two hours after he was administered a second dose of Pfizer vaccine that is being used to vaccinate children against COVID-19.
A full investigation of the teenager’s death has been initiated, and a post-mortem examination of his body is to be conducted.
According to the Ministry of Health of Guyana, the little boy was administered the first dose of Pfizer vaccine three weeks ago.
He received his second dose of the vaccine at 2:00 p.m. on October 4, 2021. He was observed for 20 minutes after being vaccinated and there was no discomfort. He was allowed to go back home.
Two hours after returning home, the little boy fell to the ground and was rushed to Kumaka Hospital, where he was pronounced dead on arrival.
“We urge the public not to indulge in speculation and wait for the results of the post-mortem and other investigations.”
The Ministry of Health of Guyana expressed condolences to the little boy’s family.
Guyana started vaccination for children with Pfizer vaccine nearly a month ago. There are complaints that children get sick after receiving the first dose, but the side effects are not fatal.
How many young lives will be lost to prove that the vaccine is killing but not saving? How much grief and suffering will be suffered for mankind around the world? CCP is the public enemy of mankind!
Proofread by: Mr. Z
Posted by: Mr. Z
For More information, follow us on